Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



New identities of differential operators from orbital integrals on $\mathrm{GL}(r,\mathbf{C})$

Author: Paul Mezo
Journal: Proc. Amer. Math. Soc. 130 (2002), 3101-3110
MSC (2000): Primary 22E30
Published electronically: March 14, 2002
MathSciNet review: 1908936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive identities of differential operators on complex general linear groups which appear in the differential equations satisfied by weighted orbital integrals. These identities stem from and have applications to comparisons of metaplectic coverings.

References [Enhancements On Off] (What's this?)

  • [Art] J. Arthur. Stabilization of a family of differential equations. Proc. Sympos. Pure Math. 68, Amer. Math. Soc., Providence, RI, 2000. MR 2001f:22025
  • [Art76] J. Arthur. The characters of discrete series as orbital integrals. Invent. Math., 32:205-261, 1976. MR 54:474
  • [Art82] J. Arthur. On a family of distributions obtained from Eisenstein series I: application of the Paley-Wiener theorem. Amer. J. Math., 104:1243-1288, 1982. MR 85k:22044
  • [Art88] J. Arthur. The local behaviour of weighted orbital integrals. Duke Math. J., 56:223-293, 1988. MR 89h:22036
  • [Kna86] A. Knapp. Representation Theory of Semisimple Groups. Princeton University Press, Princeton, NJ, 1986. MR 87j:22022
  • [Kna96] A. Knapp. Lie Groups Beyond an Introduction. Birkhäuser, 1996. MR 98b:22002
  • [Mez] P. Mezo. Matching of weighted orbital integrals for metaplectic correspondences. Canad. Math. Bull. 44:482-490, 2001. CMP 2002:03
  • [Mez00] P. Mezo. Some global correspondences for general linear groups and their metaplectic coverings. Technical report, Max-Planck-Institut für Mathematik Bonn, 2000. Preprint series number 55.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E30

Retrieve articles in all journals with MSC (2000): 22E30

Additional Information

Paul Mezo
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3

Received by editor(s): May 9, 2001
Published electronically: March 14, 2002
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society